MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. NAVIGATION CANNULATED T27 BONE SCREW DRIVER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER BIOMET SPINE, INC. NAVIGATION CANNULATED T27 BONE SCREW DRIVER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 854M0021
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a vital navigation driver with a deformed tip was discovered at a warehouse upon return from the field.Patient/surgical/event information was not provided.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows the tip is twisted/deformed.The findings are consistent with excessive torsional forces since the surface is deformed in a spiral formation.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for vital nav driver for the failure of tip deformation.This device is used for treatment.The failure could possibly be attributed to excessive torsional forces being applied beyond intended use.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
NAVIGATION CANNULATED T27 BONE SCREW DRIVER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23547289
Report Number3012447612-2025-00361
Device Sequence Number9327496
Product Code OLO
UDI-Device Identifier03662663248679
UDI-Public(01)03662663248679(10)312452
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K191722
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number854M0021
Device Lot Number312452
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/26/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic